EconPapers    
Economics at your fingertips  
 

Sufficient Optimality and Sensitivity Analysis of a Parameterized Min‐Max Programming

Huijuan Xiong, Yu Xiao and Chaohong Song

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Sufficient optimality and sensitivity of a parameterized min‐max programming with fixed feasible set are analyzed. Based on Clarke′s subdifferential and Chaney′s second‐order directional derivative, sufficient optimality of the parameterized min‐max programming is discussed first. Moreover, under a convex assumption on the objective function, a subdifferential computation formula of the marginal function is obtained. The assumptions are satisfied naturally for some application problems. Moreover, the formulae based on these assumptions are concise and convenient for algorithmic purpose to solve the applications.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/692325

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:692325

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:692325